Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Dimension and infinite products in separable metric spaces


Author: John Kulesza
Journal: Proc. Amer. Math. Soc. 110 (1990), 557-563
MSC: Primary 54F45; Secondary 54G20
MathSciNet review: 1017848
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For each pair $ n,d$ of positive integers with $ n \leq d$, there is a separable metric space $ {X_{nd}}$ satisfying $ \dim \left( {{X_{nd}}} \right) = n$ and $ \dim \left( {X_{nd}^\omega } \right) = d$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45, 54G20

Retrieve articles in all journals with MSC: 54F45, 54G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1017848-9
Keywords: Separable metric space, dimension, product space, general position
Article copyright: © Copyright 1990 American Mathematical Society